# SDR AALA20101130TUL06

- Difficulty date: November 27, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 59,479 hours, 30,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHROUD MISSING FROM SEAT MOUNTED EMERGENCY LIGHT (FORWARD) AT 7D.  REPLACED SHROUD FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 7D.  OPS CHECK NORMAL.
